Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Euler number of the moduli space of sheaves on a rational nodal curve


Author: Baosen Wu
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1925-1936
MSC (2000): Primary 14D20, 14F05
Published electronically: January 26, 2004
MathSciNet review: 2053962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we use finite group actions to compute the Euler number of the moduli space of rank 2 stable sheaves on a rational nodal curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14D20, 14F05

Retrieve articles in all journals with MSC (2000): 14D20, 14F05


Additional Information

Baosen Wu
Affiliation: Institute of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
Address at time of publication: Department of Mathematics, Stanford University, Stanford, CA 94305
Email: wbaosen@etang.com, bwu@math.stanford.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07415-5
PII: S 0002-9939(04)07415-5
Keywords: Moduli space, Euler number, group action
Received by editor(s): November 1, 2001
Received by editor(s) in revised form: April 17, 2003
Published electronically: January 26, 2004
Communicated by: Michael Stillman
Article copyright: © Copyright 2004 American Mathematical Society